Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gödel Numberings of Partial Recursive Functions

Hartley Rogers, Jr.
The Journal of Symbolic Logic
Vol. 23, No. 3 (Sep., 1958), pp. 331-341
DOI: 10.2307/2964292
Stable URL: http://www.jstor.org/stable/2964292
Page Count: 11
  • Get Access
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Gödel Numberings of Partial Recursive Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341